# SDR QXEA2016112900755

- Difficulty date: November 19, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 37,426 hours, 39,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK #9 NEEDS TO BE REPLACED PN 85338210-111. REMOVED SEAT TRACK #9 PN 85338210-111 REF SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01. INSTALLED SEAT TRACK SPLICE COMMON TO TRACK #8 AND #9 AND ALL FASTENERS ON TOP OF SEAT TRACK #9 COMMON TO SHEAR WEB BTW X714 - X783 IAW SRM 51-42-05, 51-40-15 AND DE HAVILLAND DRAWING #85339601 REV D, #85338201 REV F. STARTED LOCATING AND DRILLING SEAT TRACK #9 AT FS X683.450, FS X690.0, FS X698.0, FS X714., FS X706., FS X720.0, FS X737.5 AND FS X770.0 APPROX REF SRM 51-40-07-02-01. COMPLETED LOCATING & DRILLING SEAT TRACK #9 REF SRM 51-40-07. COMPLETED INSTALLATION OF SEAT TRACK #9 IAW SRM 51-42-05, 51-4-15 AND DE HAVILLAND DRAWING #85339601 REV D, #85338201 REV F.
